Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Essential spectra of elementary operators


Author: L. A. Fialkow
Journal: Trans. Amer. Math. Soc. 267 (1981), 157-174
MSC: Primary 47A10; Secondary 47A53, 47B99
MathSciNet review: 621980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes the essential spectrum and index function of the operator $ X \to AXB$, where $ A$, $ B$, and $ X$ are Hilbert space operators. Analogous results are given for the restriction of this operator to a norm ideal and partial analogues are given for sums of such operators and for the case when the operators act on a Banach space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A10, 47A53, 47B99

Retrieve articles in all journals with MSC: 47A10, 47A53, 47B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0621980-8
PII: S 0002-9947(1981)0621980-8
Article copyright: © Copyright 1981 American Mathematical Society